MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE¿, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE¿, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9286
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 112" (284 cm) appx 14.4 ml, 15 drop primary set w/3 microclave¿, rotating luer with possible lot numbers 14246714 and 14224719 where it was reported that the customer had a contaminated item.The primary nurse did not notice the problem while priming the fluids.During the fluids infusion, the secondary nurse noticed the problem.The patient involved was receiving the iv fluids prior to stopping the infusion to evaluate the defect when a secondary nurse observed the problem.The secondary nurse was unable to remove it from the outside of the device with an alcohol swab and unhooked the patient and got an entire new line set of a different manufacturer and initiated iv therapy.Afterwards, the secondary nurse attempted to open the inside and determine if it was on the inside of the tubing but could not remove the defect by any means of sanitization.No immediate harm transpired to the patient that was observed while in care at the surgery center.
 
Additional Manufacturer Narrative
Possible lot numbers: 14246714 (mfg date: 12/01/2024, exp date: 12/01/2029).14224719 (mfg date: 11/01/2024, exp date: 11/01/2029).The device is not available for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
One photo was provided for evaluation which confirms the complaint of contaminated item.The reported complaint can be confirmed from the photo provided but without the return of the sample, a comprehensive investigation to determine the source of the contamination cannot be performed.Lot history review was performed and no relevant nonconformities observed that would have contributed to this complaint.

Brand Name
112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE¿, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21950374
Report Number9617594-2025-00883
Device Sequence Number18342906
Product Code FMG
UDI-Device Identifier00840619045876
UDI-Public00840619045876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9286
Device Lot Number14224719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown